# SDR ASAA0883402

- Difficulty date: August 22, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N968AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53016
- Aircraft time: 54,204 hours, 26,946 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 5910081167
- Part serial: ASA0024
- Condition: Stiff
- Location: L1
- Part time: 54,172 hours, 26,920 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS L1 DOOR DIFFICULT TO OPEN AND CLOSE.  CHECK DOOR ADJUSTMENT, FOUND TO BE WITHIN LIMITS PER MM 52 11 00.
